# SDR DL76S971834

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 38,963 hours
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

PASSING FL 23500 ABOUT 10 SEC AFTER SELECTING CLB PWR, LEFT ENG COMPRESSOR STALL (5 BANGS).  PULLED TO IDLE MAX TEMP 928 FOR 4 SEC, INDICATED AIRSPD 310 KTS.  BEGAN DESCENT, LEFT ENG  COMPRESSOR STALLED AGAIN 3 TIMES AS PWR WAS REDUCED.  SHUTDOWN ENG PASSING 8,000 FT.  BORESCOPED ON COMPRESSOR AND TURBINE SECTION, NO DAMAGE.  CKD SCAVAGE OIL FILTER AND CHIP DET PLUGS.  FOUND METAL IN TAIL  PIPE.  REPLACING ENGINE NR 1.
